TITLE

On the solvability of the Cauchy problem with growing initial data for a class of anisotropic parabolic equations

AUTHOR(S)
Degtyarev, Sergei; Tedeev, Anatolii
PUB. DATE
February 2012
SOURCE
Journal of Mathematical Sciences;Feb2012, Vol. 181 Issue 1, p28
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We study the Cauchy problem for a doubly nonlinear parabolic equation with anisotropic degeneration in the case where the initial data are locally finite Radon measures growing, generally saying, at infinity. The weak solution of the problem is obtained as the limit of regular solutions with smoothed initial data.
ACCESSION #
71509043

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics